# SDR CA110517004

- Difficulty date: May 16, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Robsin R22BETA
- Aircraft time: 5,260 hours
- Engine: Lyc O320B2C
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Yoke
- Part number: A9084
- Condition: Worn
- Location: M/R Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR GEARBOX YOKE FOUND LOOSE ON 100HR INSPECTION.  FLEX PLATE WAS REMOVED TO REVEAL NUT AND COTTER PIN INTACT.  WASHER UNDER NUT HAD A STEP WORN IN IT. BACK OF NUT WAS FOUND TO HAVE WEAR.  YOKE HAS VISIBLE STEPS WORN IN IT. ADVISED RHC.  THEY REQUESTED PICTURES FOR DIAGNOSIS. PICTURES OF NUT/WASHER, YOKE AND MRGB INPUT SPLINES PROVIDED.  RHC ADVISED TO INSTALL NEW YOKE, WASHER AND NUT. TORQUE NUT TO HIGH SIDE OF TORQUE SPREAD, LOCTITE YOKE ON SPLINE AND CHECK FOR MOVEMENT AND LOOSNESS EVERY OIL CHANGE.
